# SDR SWAA2023041417297

- Difficulty date: March 15, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT STUB FRAME LOC. AT BS 294.5 AND BTW STR 8R AND STR 9R AT FWD GALLEY AREA 2023-185494<[01] REPLACED STUB FRAME AND FASTENERS LOCATED AT BS 294.5 AND BTW STR 5R AND STR 8R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8370 REV:D. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED STUB FRAME AND FASTENERS LOCATED AT BS 294.5 AND BTW STR 5R AND STR 8R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8370 REV:D. SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
